# SDR CA151229010

- Difficulty date: December 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING OUT AT APPROXIMATELY 4000 FT WITH THRUST SET IN THE CLIMB DETENT, THE LT ENGINE EXPERIENCED A REDUCTION IN THRUST IN CONJUNCTION WITH LT ELECTRONIC ENGINE CONTROL ANNUNCIATION.  THE PILOT ELECTED TO DO A DIVERSION AND LANDING AT HOME BASE.  DURING THE CHECK TO SEE IF THE THROTTLE RESPONDED THEY NOTICED THAT WHEN THE LT ENGINES N2 WAS MATCHED TO THE RT ENGINES N2 AND THE LT N1 WAS LOWER THAN THE RIGHT, FUEL FLOW WAS APPROXIMATELY THE SAME. ENGINE OIL PRESSURE AND TEMPERATURE WERE NORMAL.  CRM CASE CATEGORY WAS CHANGED FROM 3 TO 2.
